Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pulsations on both sides of neck, chest pain, high pulse rate. History of sinus tachycardia. Causes?

i have some concerning questions. i have pulsation on both sides of my neck . at times it feels like my throat is crushing. under chest plate pain and tightness. possible hernia . could u have any ideas? ive been goggleing all my symptoms for two weeks now. a month ago i was told i have synus tachycardyia and ita real intence at time. but here the last two weeks its just been pounding heart. im really concerned
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.
You did not mentioned your age, you need to elaborate your problems and state previous health related problems. You are having Heart related problem and your stress (mental/physical) need to be evaluated. You are highly recommended to visit Cardiologist and perform all screenings and investigations.
you may need to perform some test like,
Chest Xray

Take Care!
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor